Vol. 32, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Some remarks on varieties in polydiscs and bounded holomorphic functions

Edgar Lee Stout

Vol. 32 (1970), No. 3, 813–820
Abstract

This note deals with certain questions which arise in connection with the extension problem for bounded holomorphic functions of several complex variables.

Mathematical Subject Classification
Primary: 32.44
Milestones
Received: 6 January 1969
Published: 1 March 1970
Authors
Edgar Lee Stout